MathSciNet Relay Station
MathSciNet bibliographic data
MR919300 (88m:65175) 65N30 (65N15 76D05)
Han, Hou De An economical finite element scheme for Navier-Stokes equations. J. Comput. Math. 5 (1987), no. 2, 135–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement